# SDR 2012FA0000459

- Difficulty date: June 7, 2012
- Submitted: July 6, 2012
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Aircraft: N67675
- Make and model: Bell 206B
- Aircraft serial: 5191
- Engine: Allsn 250C20
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 66133
- Part serial: CR040
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING FUEL CELLS FROM MFG WITH CONTAMINATES REMAINING IN FUEL CELL.
